JournalspmVol. 65 / No. 4DOI 10.4171/pm/1824

Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data

  • Jean Ginibre

    Université Paris Sud-XI, Orsay, France
  • Giorgio Velo

    Università di Bologna, Italy
Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data cover

You need to subscribe to download the article.

Abstract

We prove the uniqueness of solutions of the Maxwell–Schrödinger system with given asymptotic behaviour at infinity in time. The assumptions include suitable restrictions on the growth of solutions for large time and on the accuracy of their asymptotics, but no restriction on their size. The result applies to the solutions with prescribed asymptotics constructed in a previous paper.